BibTeX record journals/dm/Guichard90

download as .bib file

@article{DBLP:journals/dm/Guichard90,
  author    = {David R. Guichard},
  title     = {Two theorems on the addition of residue classes},
  journal   = {Discret. Math.},
  volume    = {81},
  number    = {1},
  pages     = {11--18},
  year      = {1990},
  url       = {https://doi.org/10.1016/0012-365X(90)90174-G},
  doi       = {10.1016/0012-365X(90)90174-G},
  timestamp = {Fri, 12 Feb 2021 13:48:28 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Guichard90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics